# SDR RRXA991602

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT PRESSURE BULKHEAD AT STA 1766, LONGERON 21 LEFT, HORIZONTAL STIFFENER FLOOR SUPPORT TEES.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SUPPORT TEE'S IAW DC8 SRM 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
